# SDR MWEA020691

- Difficulty date: November 14, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203191
- Condition: Corroded
- Location: Sta 520-524
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORRODED AROUND FASTENERS IN LONGERON 30 STATION 520-524.  --  REMOVED AND REPLACED LONGERON SECTION AND INSTALLED FORWARD AND AFT LONGERON SPLICE.
